# SDR SIMA992881

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Mount
- Part number: S5421020000000
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND THE LEFT ENGINE BLEED AIR SHUTOFF VALVE HAD CHAFED THROUGH THE AFT OUTBOARD ZEE MOUNT.  REMOVED AND REPLACED THE ZEE MOUNT IAW JIC 542161-RAI-1000-007.  AIRCRAFT RETURNED TO SERVICE.  (M)
